# SDR 20061087

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 24,081 hours, 29,449 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12944004471
- Condition: Bent
- Location: Bs495 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTION AT FS. 495.75 STRINGER 3L BENT. MAINTENANCE REPLACED THE BENT INTERCOSTAL AT FS 495.75 STRINGER 3L IAW SRM 51-40. PN 129-440044-71.
